Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Increased BP, feeling of people laughing at my face due to protruding lips, prescribed nexito. Cause?

I am 57 years old and I am a BP patient. From past few days i feel people laugh at my face. I feel that my lips are protruding out,but when I ask my wife and children they say your face s normal. I feel scared to face people as they laugh at me. Blood pressure is also increased. I had consulted a psychiatrist , he has prescribed nexito 20 mg,. Can you please give me a detailed explanation about the problem I am facing and is it fine to take this medicine?
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Hello and welcome to HCM
You whole problem is related to the psychiatry because you feel that all the people around you are smiling on you but they are doing their job or talking with each other. Its only the feeling that was created in your mind and you are tensed due to it and ultimately cause harm to you.
Just forget about the world the live you life happily because their is nothing happened that changes your face. So just be relaxed and thing that every thing is already.
The medication you are taking is quite effective for your problem but if you can change your mind and thing positive than why we need medication.
Hope you understand and help yourself.
Best Wishes
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor